# SDR ZZDA2009335

- Difficulty date: November 2, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOUBLER GUSSET, STA 994, LONG L28R, CORROSION.  ACCOMPLISHED CARGO COMPARTMENT DOUBLER GUSSET REPLACEMENT REPAIR PER B717 SRM 51-41-05 AND B717 SRM 51-41-01.  SEE NR 3658.
